Vol. 1, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
 
Other MSP Journals
Almost sure local well-posedness for the supercritical quintic NLS

Justin T. Brereton

Vol. 1 (2019), No. 3, 427–453
Abstract

This paper studies the quintic nonlinear Schrödinger equation on d with randomized initial data below the critical regularity H(d1)2 for d 3. The main result is a proof of almost sure local well-posedness given a Wiener randomization of the data in Hs for s (1 2(d 2), 1 2(d 1)). The argument further develops the techniques introduced in the work of Á. Bényi, T. Oh and O.  Pocovnicu on the cubic problem. The paper concludes with a condition for almost sure global well-posedness.

Keywords
almost sure well-posedness, supercritical, dispersive, PDEs, NLS equation
Mathematical Subject Classification 2010
Primary: 35K55
Secondary: 35R60
Milestones
Received: 9 April 2018
Accepted: 19 June 2018
Published: 8 August 2018
Authors
Justin T. Brereton
Department of Mathematics
University of California
Berkeley, CA
United States